# SDR DHL2007742022

- Difficulty date: November 16, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Gouged
- Location: Bs 560 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD, UPPER STRAP HAS GOUGES FROM STRINGER 27R TO STRINGER 23R BS 560 AFT EDGE C-1 DOOR AREA.  CUT OUT DAMAGED AREA APPROXIMATE DIMENSION 13" BY 5" IAW B-727 SRM 51-40-2 FIGURE 1.  FABRICATED REPAIR DOUBLER FROM 2024-T3 0.050" PO NR 9005773 APPROXIMATE DIMENSION 3" BY 5".  FABRICATED FILLER FROM 2024-T3 0.040" PO NR 9005634 APPROXIMATE DIMENSION 13" BY 5" IAW B-727 SRM 51-10-3 AND SRM 51-40-2 FIGURE 1.  TREATED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED NEW REPAIR PARTS IAW B-727 SRM 51-40-2 FIGURE 1 AT BS 560 STRINGER 275 TO 23R.
